Open Access
2008/2009 On the Convergence of Generalized Continuous Multivalued Mappings
D. K. Ganguly, Piyali Mallick
Real Anal. Exchange 34(2): 541-548 (2008/2009).


The main results presented in this paper concern generalized continuous multivalued mappings. An attempt has been made to formulate sufficient conditions under which convergence of nets of multivalued mappings preserves generalized continuity.


Download Citation

D. K. Ganguly. Piyali Mallick. "On the Convergence of Generalized Continuous Multivalued Mappings." Real Anal. Exchange 34 (2) 541 - 548, 2008/2009.


Published: 2008/2009
First available in Project Euclid: 29 October 2009

zbMATH: 1185.26002
MathSciNet: MR2569204

Primary: 26A15
Secondary: 54C08

Keywords: $\mathcalE$-continuity , topological convergence , upper and lower strong convergence

Rights: Copyright © 2008 Michigan State University Press

Vol.34 • No. 2 • 2008/2009
Back to Top